Jump to content

Search the Community

Showing results for tags 'cold switch'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I was given amitriptyline for severe insomnia and fluoxetine for cognitive function 30 years ago, after 6 months bedridden with Epstein Barr/Chronic Fatigue. Both were very successful, and I was able to return to work and later retire. I stopped amitriptyline a few years ago, no longer needed. Kept taking fluoxetine, which may not have been needed anymore. Fluoxetine "pooped out" early this year and I became very apathetic and anhedonic. I was put on 75 mg Effexor mid-April, without any washout period for the fluoxetine - neither I nor, apparently, my doctor, knew any better. It was very good at mood and energy improvement, but I had fairly bad physical side effects, and asked for lower dose. 37.5 mg still caused bad side effects. Like a fool, I stopped cold turkey one month ago. I knew I should count beads and taper, but simply could not force myself to put one more mg of this stuff into my body. Now I am paying the piper, and paying a lot. I found this site a few weeks ago, and have been looking for others who have severe physical WD symptoms. I may be lucky in that I have no emotional or cognitive symptoms, or unlucky in that I seem to have all of the physical ones. First 3 days off, my feet and calves swelled up like water balloons, along with neck and shoulder pain 24/7, which is still ongoing, but better. Muscle spasms in thigh muscles that made me actually scream one night during first week off. Chest tightness (muscle spasm?) that almost sent me to the ER several times. Shortness of breath has not gotten better so far, and insomnia is very severe. I feel terrible in the morning and all day until around 5 PM, then I seem to have a surge of wakefulness that lasts until 1 or 2 AM. Fatigue will not let up. I can't reinstate Effexor, as the side effects while taking it were much the same as WD, only less severe.
  2. Hi Everyone, I'm new here so thought I'd introduce myself. I've been on the mental health journey since 2007, offically diagnosed with Major Depression. I've never really had any formal triggers that get me down and naturally the symptoms of depression I battle with are usually more physical, but can be thought related too (tired, poor memory, poor concentration, can't be bothered with anything, guilt etc.). I was started on Lexapro in 2011 at 10mg and then increased a few months later to 20mg, I don't remember building up gradually or any side effects of the bump up in dose. In 2014 I checked myself into hospital and was commenced on Pristiq 25mg. I remember tapering off Lexapro over a weekend and starting Prisitq on the monday. While in hospital, for 6/7 weeks I was gradually brought up to 200mg Pristiq, as well as being started on lithium (450mg then 900mg) and Euthyrox (100mcg) to help speed up metabolism and body processes. Once discharged my meds were still tweaked to 300mg Pristiq (+900 lithium, 100 euthyrox) and I have been on them from mid 2014 until recently August 2016. I'm now going to be changing from Pristiq to Effexor. Initial plan is taper 300mg --> 200mg Pristiq over the weekend then commence 300mg Effexor next week. So far I'm just experiencing low grade headache (not going away with sleep, water or paracetamol), lethargy and fuzzy vision. In the past when having accidentally missed a dose of meds or run out, I've experienced headaches, nausea, lethargy, poor vision, need to keep moving (??), electric shock type feelings under my skin and in my brain. I usually just try to sleep until its over or can get some meds. I wonder if anyone else has changed from Pristiq--> Effexor and what worked from them in regards to the swap and limiting withdrawal/new drug ill feelings? Look forward to getting to know some of you
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy